The Michigan Mathematical Journal

A note on the bordism algebra of involutions.

J. C. Su

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 12, Issue 1 (1965), 25-31.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999242

Digital Object Identifier
doi:10.1307/mmj/1028999242

Mathematical Reviews number (MathSciNet)
MR0179798

Zentralblatt MATH identifier
0142.40601

Subjects
Primary: 57.10

Citation

Su, J. C. A note on the bordism algebra of involutions. Michigan Math. J. 12 (1965), no. 1, 25--31. doi:10.1307/mmj/1028999242. https://projecteuclid.org/euclid.mmj/1028999242


Export citation